Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 7 > Jan. 2019

 

 

The Concentration Distribution Surrounded the Growing of Gas Bubbles in the Bio Tissues of Divers, Vol. 7, No. 1 (Jan. 2019), PP:1-9

doi:10.18576/amisl/070101

for Subscribers only

Authors:
A. K. Abu-Nab - Department of Mathematics and Computer Science, Faculty of Science, Menoufia University, Shebin El-Koom, 32511, Egypt
S. A. Mohammadein - Department of Mathematics, Faculty of Science, Tanta University, Tanta, 31511, Egypt

 

Semilocal Convergence of Fourth Order Iterative Method in Banach Spaces by Using Recurrence Relations, Vol. 7, No. 1 (Jan. 2019), PP:11-16

doi:10.18576/amisl/070102

for Subscribers only

Authors:
Deepak Kumar - Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal-148106, Sangrur, India
Janak Raj Sharma - Department of Mathematics, Sant Longowal Institute of Engineering and Technology, Longowal-148106, Sangrur, India

 

On Multiobjective Mathematical Programming Problems with Equilibrium Constraints, Vol. 7, No. 1 (Jan. 2019), PP:17-25

doi:10.18576/amisl/070103

for Subscribers only

Authors:
Kunwar V. K. Singh - Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi-221005, India
S. K. Mishra - Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi-221005, India

 

A Fuzzy Goal Programming Approach for Solving Chance Constrained Bi-Level Multi-Objective Quadratic Fractional Programming Problem, Vol. 7, No. 1 (Jan. 2019), PP:27-35

doi:10.18576/amisl/070104

for Subscribers only

Authors:
Haneefa Kausar - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, India.
Ahmad Yusuf Adhami - Department of Statistics & Operations Research, Aligarh Muslim University, Aligarh, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved